# SDR IPXA2025072970736

- Difficulty date: July 4, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  FLOOR C73 TO C74 AND Y 852 SEAT TRACK WITH EVIDENCE OF CORROSION INSTALLED NEW SEAT TRACK SECCTION ON MDC FLOOR STRUCTURE C71 TO C74 AND Y 852 IAW  SRM 53-10-16. RESTORED PROTECTIVE SURFACE ON SEAT TRACK REPAIRED IAW SRM 51 75 10.51 10 16.
